# SDR USAA001347

- Difficulty date: August 21, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SILL CORRODED 1 INCH BY 2 INCHES, FORWARD SERVICE DOOR SILL.  CORROSION LEVEL 1, TASK NR C53-107-01.  CLEANED CORROSION, TREATED AND PRIMED PER SRM 51-10-02.  (M)
